Tinnitus Spike a Week After Doxycycline

Discussion in 'Support' started by Lana19, Jun 20, 2019.

    1. Lana19

      Lana19 Member

      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Virus
      Hi folks,
      I was prescribed a week long course of doxycycline for an infection and it seemed fine with no side effects. It's now a week after I finished the doxycycline and I have had a tinnitus spike which is quite significant. I know that Doxycycline can cause tinnitus spikes but is it possible for it to cause it a week *after* discontinuing the drug or is it likely this is just coincidence?

      The infection is still ongoing and the doctor wants to give me more doxy but I'm hesitating until I can get a clearer idea what's going on with my hearing. Thank you
       
    2. Brenda in NJ

      Brenda in NJ Member

      Tinnitus Since:
      01/2019
      Cause of Tinnitus:
      Unknown
      Hello. How did you make out? did your spike settledown? Did you end up taking more doxy? I was just prescribed it myself and im so afraid to take it. Of course, anything that could spike my tinnitus makes me fearful, especially when its been so good lately. I hope you had relief. Sorry no one else replied to you.
       
      • Like Like x 1
    3. AUTHOR
      AUTHOR
      Lana19

      Lana19 Member

      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Virus
      Hi Brenda thanks for your reply i'm afraid by Spike still has not settled down but that seems to be unusual from what I've been reading most of the stuff I've looked into since then about antibiotics and t is that the penicillins are probably your safest bet if possible hope things went ok for you
       

Share This Page

Loading...